H2 solutions for the stream function and vorticity formulation of the Navier-Stokes equations

Mohamed A. El-Gebeily, Faisal Fairag, Rajai Alassar, Mohamed Elgindi

Research output: Contribution to journalArticle


We show that the two dimensional Navier-Stokes equations in the stream function and vorticity form with nonhomogeneous boundary conditions have a unique solution with a stream function having two space derivatives.

Original languageEnglish
Pages (from-to)686-696
Number of pages11
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - 15 Jun 2006
Externally publishedYes



  • Nonhomogeneous Navier-Stokes equations
  • Stream function
  • Vorticity

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this